| Model Number |
610-2221010-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged during training by a zoll medical sales representative, the device failed self test for defib and pacer functions.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including power cycling and bench handling without duplicating the report.The auxilliary connector will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.